Enrolling by invitation Tinnitus and Arterial Hypertension

To establish a possible relationship between tinnitus and arterial hypertension.

    1. Tinnitus Talk
      Balanced

      Tinnitus Talk Knowledge Base

      Tinnitus Talk submitted a new resource:

      Tinnitus and Arterial Hypertension (version 1.0) - To establish a possible relationship between tinnitus and arterial hypertension.

      Read more about this resource...
       
    2. Frédéric

      Frédéric Member Benefactor

      Location:
      Marseille, France
      Tinnitus Since:
      11/19/2012
      Cause of Tinnitus:
      acoustic trauma
      I think I found the reference of this clinical trial (purpose section, estimated enrollment and study start date match):
      https://clinicaltrials.gov/ct2/show/NCT01333683
      Status: unknown. Estimated study completion date has been delayed: October 2015.

      I did a search on the net, and I found just one results article related to one clinical trial:
      https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5050200/

      See also, two independent systematic reviews:
      https://www.researchgate.net/public...and_arterial_hypertension_a_systematic_review
      https://www.hindawi.com/journals/ijhy/2015/583493/
       
    3. Greg Sacramento

      Greg Sacramento Member Benefactor

      Tinnitus Since:
      April 2011
      Cause of Tinnitus:
      syringing and now somatic T dental work
      @Frédéric You provided some interesting links. When I first reviewed your provided articles after your posting, I asked a doctor about what causes most tinnitus. The answer was hypertension. A basic response was aggravation or anxiety causing a rise in blood pressure. That this process opens a gateway to all other things that could then effect hearing, hair cells, oxygen levels and brain reactions. The young often recover from these episodes. The problem is that most hypertension drugs can lead to all types of tinnitus. There's now probably more than 420 reference articles on this, a number provided in one of your links.

      So I'm wondering if a safe brain hypertension drug is the direction that research should follow?
       
      • Informative Informative x 1
    4. Ambassador
      Cool

      Ambassador Member

      Location:
      USA
      Tinnitus Since:
      June 2015
      Cause of Tinnitus:
      High frequency hearing loss and lifetime noise exposure
      My tinnitus began some months after starting Losartan 100mg for my high blood pressure. I have stopped taking it several times over the years for up to a week but it didn't change my tinnitus. So it's either I have permanent damage, I didn't stop long enough or it's not related to Losartan at all.

      I've found most studies say there's no relation but one thought out of about more than 40,000 there were a couple hundred reports of tinnitus.

      Anybody else have high BP taking medication.
       
      • Agree Agree x 1
    5. buzzinfolsom

      buzzinfolsom Member

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Unknown
      I suspect mine started after a very low dose of lisninopril 10mg.Have stopped it for more than a month still no reduction in T.
       
    6. Ambassador
      Cool

      Ambassador Member

      Location:
      USA
      Tinnitus Since:
      June 2015
      Cause of Tinnitus:
      High frequency hearing loss and lifetime noise exposure
      It's been 12 days since I stopped my losartan with no change in tinnitus. I was mistaken on my timeframes. I tend not to pay attention to dates and time that passes but reviewed my records and found my tinnitus started 9 months before I started taking losartan. It doesn't rule out the fact that my undiagnosed and untreated high blood pressure could have contributed to my tinnitus. I'm going back on the losartan.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.